MathSciNet Relay Station
MathSciNet bibliographic data
MR2639254 (2011c:15101) 15B51 (15A18)
Fang, Maozhong A note on the inverse eigenvalue problem for symmetric doubly stochastic matrices. Linear Algebra Appl. 432 (2010), no. 11, 2925–2927.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement